# SDR AALA20090623TUL10

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK WORN BEYOND LIMITS STATION 1089-1176.  SPLICED IN SERVICEABLE SECTION OF SEAT TRACK STATION 1089-1176 PER SRM 51-01.
